# SDR 2007UALA00939

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 33,633 hours, 12,796 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT LIGHT PLATE LOWER RIGHT SIDE INOP DURING TEST.  SECURED & REPLACED POWER SUPPLY BATTERY.  SYSTEM OPERATES NORMALLY.
